Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Error estimation and adaptive discretization for the discrete stochastic Hamilton-Jacobi-Bellman equation

Title data

Grüne, Lars:
Error estimation and adaptive discretization for the discrete stochastic Hamilton-Jacobi-Bellman equation.
In: Numerische Mathematik. Vol. 99 (2004) Issue 1 . - pp. 85-112.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-004-0555-4

Abstract in another language

Generalizing an idea from deterministic optimal control, we construct a posteriori error estimates for the spatial discretization error of the stochastic dynamic programming method based on a discrete Hamilton-Jacobi-Bellman equation. These error estimates are shown to be efficient and reliable, furthermore, a priori bounds on the estimates depending on the regularity of the approximate solution are derived. Based on these error estimates we propose an adaptive space discretization scheme whose performance is illustrated by two numerical examples.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Stochastic optimal control; Stochastic Hamilton-Jacobi-Bellmanequation; Posteriori error estimates; Feedback optimal control; Numerical examples
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 08:28
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63496